EconPapers    
Economics at your fingertips  
 

The convexity-cone approach to comparative risk and downside risk

Massimo Marinacci and Luigi Montrucchio ()

ICER Working Papers - Applied Mathematics Series from ICER - International Centre for Economic Research

Abstract: We establish a calculus characterization of the core of supermodular games, which reduces the description of the core to the computation of suitable Gateaux derivatives of the Choquet integrals associated with the game. Our result generalizes to infinite games a classic result of Shapley (1971). As a secondary contribution, we provide a fairly complete analysis of the Gateaux and Frechet differentiability of the Choquet integrals of supermodular measure games.

Pages: 38 pages
Date: 2002-04
New Economics Papers: this item is included in nep-gth and nep-rmg
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.bemservizi.unito.it/repec/icr/wp2002/marinacci18-02.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:icr:wpmath:18-2002

Access Statistics for this paper

More papers in ICER Working Papers - Applied Mathematics Series from ICER - International Centre for Economic Research Corso Unione Sovietica, 218bis - 10134 Torino - Italy. Contact information at EDIRC.
Bibliographic data for series maintained by Daniele Pennesi ().

 
Page updated 2025-03-30
Handle: RePEc:icr:wpmath:18-2002